jozsef solymosi
jozsef solymosi
Verifierad e-postadress på math.ubc.ca - Startsida
Titel
Citeras av
Citeras av
År
Bounding multiplicative energy by the sumset
J Solymosi
Advances in mathematics 222 (2), 402-408, 2009
178*2009
An incidence theorem in higher dimensions
J Solymosi, T Tao
Discrete & Computational Geometry 48 (2), 255-280, 2012
1382012
Distinct distances in the plane
J Solymosi, CD Tóth
Discrete & Computational Geometry 25 (4), 629-634, 2001
1092001
On the number of sums and products
J Solymosi
Bulletin of the London Mathematical Society 37 (4), 491-494, 2005
1032005
Sum-product estimates in finite fields via Kloosterman sums
D Hart, A Iosevich, J Solymosi
International Mathematics Research Notices 2007 (9), rnm007-rnm007, 2007
932007
Ramsey-type theorems with forbidden subgraphs
N Alon, J Pach, J Solymosi
Combinatorica 21 (2), 155-170, 2001
792001
Near optimal bounds for the Erdős distinct distances problem in high dimensions
J Solymosi, VH Vu
Combinatorica 28 (1), 113-125, 2008
692008
A note on a question of Erdos and Graham
J Solymosi
Combinatorics, Probability & Computing 13 (2), 263, 2004
692004
Note on a generalization of Roth’s theorem
J Solymosi
Discrete and computational geometry, 825-827, 2003
652003
Polynomials vanishing on grids: The Elekes-Rónyai problem revisited
OE Raz, M Sharir, J Solymosi
Proceedings of the thirtieth annual symposium on Computational geometry, 251-260, 2014
462014
Distinct distances in high dimensional homogeneous sets
J Solymosi, VH Vu
Contemporary Mathematics 342, 259-268, 2004
44*2004
Distinct distances on two lines
M Sharir, A Sheffer, J Solymosi
Journal of Combinatorial Theory, Series A 120 (7), 1732-1736, 2013
402013
On sum-sets and product-sets of complex numbers
J Solymosi
Journal de théorie des nombres de Bordeaux 17 (3), 921-924, 2005
362005
Crossing patterns of segments
J Pach, J Solymosi
Journal of Combinatorial Theory, Series A 96 (2), 316-325, 2001
342001
Incidences and the spectra of graphs
J Solymosi
Combinatorial number theory and additive group theory, 299-314, 2009
332009
Unavoidable configurations in complete topological graphs
J Pach, J Solymosi, G Tóth
Discrete & Computational Geometry 30 (2), 311-320, 2003
332003
One line and n points
B Gärtner, F Tschirschnitz, E Welzl, J Solymosi, P Valtr
Random Structures & Algorithms 23 (4), 453-471, 2003
282003
Note on integral distances
J Solymosi
Discrete & Computational Geometry 30 (2), 337-342, 2003
272003
The k most frequent distances in the plane
J Solymosi, G Tardos, CD Tóth
Discrete and Computational Geometry 28 (4), 639-648, 2002
252002
On the number of k-rich transformations
J Solymosi, G Tardos
Proceedings of the twenty-third annual symposium on Computational geometry …, 2007
232007
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20